... symptoms after an injury at work. I've been taking it for about 3 weeks. Before this I was taking 10 mg Lortab for several months. In the past two weeks, I've been very fatigued. I do have bronchitis and VERY stopped up ears but I haven't felt any better after 11 days of it. I would think I'd be feeling better by now. I take the Percocet every 6 hours as needed. Until I got bronchitis, I only took two a day but now I'm taking them on schedule because they suppress my cough which is terrible. I can't handle the coughing fits and taking the Percocet every 6 hours really really helps. Anyway, I feel extremely fatigued. I have zero energy that sleep doesn't help at all plus I cant sleeo more than 4 hours at a time anyway. Is it the bronchitis and stopped up ears even after 11 days? Or is it the opiod meds? I've been feeling so bad that it scares me. I've been having lots of anxiety to the point to where I feel really spacey which I always experience when I get bad anxiety, ive done that since I was a child, i get a very scary feeling like everything is a dream or something. The Dr's have said thats a symptom bad anxiety amd its the most horrible feeling ever. o dont have any mental problems other than depression (off an on) and anxiety, I function normally and nobody would ever know if I didn't tell them because I'm really good at hiding it. But could the spaciness also just be from my ears being so clogged up? I'm just a mess. I just need some answers. My Dr is amazing but it seems like when I see her she's just in a hurry and just wants to give me medicine. Oh, I also take Lexapro 15 mg a day and Ativan as needed. I don't take the Ativan near the same time as the Percocet, I either do one or the other or give some time in between so it's not that. Im feeling depressed right now but not as bad as I have in the last, yet. Im so scared of getting badly depressed again, Im terrified yall. Thank you in advance
I suspect your fatigue and spaceyness is from the bronchitis and ears respectively. Are you taking anything other than the Percocet for the bronchitis? Maybe time to discuss an antibiotic with the doc if you haven't already. Otherwise, try to relax, you are run down which can mimic depression. You are taking your meds correctly, trying to get enough sleep and reaching out for support; all of which are good signs.
Opioids can actually be the cause of your insomnia. Also, they are very bad for a cough as they can depress breathing, so you might want to take some Mucinex for your bronchitis, it will help your cough be productive, hence hacking up more icky mucous. (Sorry, gang, that was gross, but true!)
Opioids can cause a feeling of fatigue also, but I would think that's not the cause of your fatigue.
IF you've had this cough for 11 days, have you seen your doctor about it?
Has the cough gotten better and then returned? IF your answer is yes, see your doc asap, as it could potentially be pneumonia. Or if you've a fever, or if you think you just might have pneumonia get thee to the doctor!
Try taking your Ativan more often, just to see if you respond to it. Is there a dose limit? If so, try to up your dose, slowly, to see if that spacey feeling goes away. Also, any benzo will cause fatigue, too. But so will the flu or pneumonia. Wow, I believe I just confused your entire question! I made it worse, not better : ) Sorry!
Why were you taking Lortab for "several months", your answer may be VERY important for us to answer you. Are/were you in chronic pain for something other than the work injury and whiplash?
Best wishes to you, hope you see your doc!
I've had terrible bouts of bronchitis too many times to count over the time of my life, and as it hasn't gotten better til now, and it seems to be getting worse, it sounds as though you have a bacterial infection rather than a viral infection, and I personally think you should be put on antibiotics ASAP. You don't want it to get any worse, because it can develop into pneumonia if you let it go any more. Mind you, I'm not a medical professional, but I've had bronchitis enough times during my life to know this from personal experience. Also, all the fatigue and such that you're feeling sounds like it's from the bronchitis rather than the medication. I know that I would get really panicky and such when I would get really sick like that, too. You need to see your doctor ASAP for the bronchitis. If she doesn't do anything to help, go see an urgent care facility and get some help there. I do hope you feel better soon.
I know how terrible that can be! And I'm also terribly sorry to hear what happened to you. I got injured on the job in 2002 a couple days before my 22nd birthday, and I haven't worked since August 2006 because of disability and I'm now 32. I hate not working, but I can't work. I'm hoping that some day I'll be able to maybe get an online job, perhaps medical transcription. I need to do classes and get certified first, though, so I need to wait until I get Social Security to do so because I have no income now to pay for something like that. Anyway... hope you feel better soon!
Pneumonia is what I thought of when I first read your question. If you are suppressing your cough and ability to take deep breaths (all opioids depress respirations) you may very well have pneumonia and pneumonia reduces the amount of oxygen getting to your brain (hypoxia) and the brains response is to instill panic! Panic (anxiety) gets you moving and breathing faster which brings more O2 to the brain. I really think you need to go to Urgent Care, today, if possible. Just get yourself checked out, get some antibiotics if you need them and you should feel better. It is very easy to get pneumonia when you are on opioid therapy. Pneumonia makes you very tired and very sick.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 4 answers
Posted 13 May 2011 • 5 answers
Posted 23 Feb 2015 • 2 answers
Pain - I am 68. I have been on 10/325 percoset for 6 months. I cut the tablets into 1/4 pieces (.25)
Posted 9 Jun 2015 • 2 answers
Posted 19 Oct 2016 • 2 answers